# SDR CALA2022071501735

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141N832212
- Condition: Corroded
- Location: Sta 324-365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L-1 DOOR THRESHOLD AREA STA 324-365 HAS CORROSION O N C-CHANNEL, TRANSCRIBED FROM HAECO GSO NR 9282881 REMOVED AND REPLACED C-CHANNEL IAW BAC 141N8322 AND SRM 51-40-02 , SRM 51-40-05.  HAECO GSO MECH V901427 INSP QC456
